# SDR P2EA00096

- Difficulty date: March 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND INTERCOSTAL UPPER CHORD AT BS 344 LBL 12 WITH CRACK, LENGTH .750 INCH.  REPAIRED INTERCOSTAL UPPER CHORD AT BS 344 LBL 12 WITH DOUBLER PER SRM 51-40-3 FIG 1, WORK ACCOMPLISHED ON NON-ROUTINE NR 0121.  (M)
